| Model Number |
231025 |
| Medical Device Problem Codes |
Disconnection (1171); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the access sheath broke in the patient.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.No physical sample was returned, however, a photo sample was submitted.The sheath was noted to be completely detached from the hub; the device does not meet visual specifications.A potential root cause for this event could be, "part geometry/dimensions".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contraindications: patients who have the presence of tight strictures which would limit use of the device." "to minimize resistance during advancement, ensure the hydrophilic coating on the dilator and sheath is activated with saline or sterile water prior to placement." "do not bend the device prior to placement as this could damage the integrity of the device and result in patient injury." "do not advance or withdraw device if any resistance is encountered during placement or removal without determining cause and taking action." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that the access sheath broke in the patient.